State feedback fuzzy-model-based control for discrete-time Markovian jump nonlinear systems with time-varying delays

Min Kook Song, Jin Bae Park, Young Hoon Joo, Jin Kyu Kim

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Citations (Scopus)

Abstract

In this paper, the stability analysis and stabilization problem for a discrete-time Markovian jump nonlinear systems (MJLNS) with time-varying delays are investigated. The time-delay is considered to be time-varying and has a upper bound. The transition probabilities of the mode jumps are considered to be completely known. Sufficient conditions for stochastic stability of the markovian jump fuzzy systems (MJFS) are derived via the linear matrix inequality (LMI) formulation, and the design of the stabilizing controller is further given. A numerical example is used to illustrate the developed theory.

Original languageEnglish
Title of host publication2009 IEEE International Conference on Fuzzy Systems - Proceedings
Pages2105-2108
Number of pages4
DOIs
Publication statusPublished - 2009 Dec 10
Event2009 IEEE International Conference on Fuzzy Systems - Jeju Island, Korea, Republic of
Duration: 2009 Aug 202009 Aug 24

Publication series

NameIEEE International Conference on Fuzzy Systems
ISSN (Print)1098-7584

Other

Other2009 IEEE International Conference on Fuzzy Systems
CountryKorea, Republic of
CityJeju Island
Period09/8/2009/8/24

All Science Journal Classification (ASJC) codes

  • Software
  • Theoretical Computer Science
  • Artificial Intelligence
  • Applied Mathematics

Fingerprint Dive into the research topics of 'State feedback fuzzy-model-based control for discrete-time Markovian jump nonlinear systems with time-varying delays'. Together they form a unique fingerprint.

  • Cite this

    Song, M. K., Park, J. B., Joo, Y. H., & Kim, J. K. (2009). State feedback fuzzy-model-based control for discrete-time Markovian jump nonlinear systems with time-varying delays. In 2009 IEEE International Conference on Fuzzy Systems - Proceedings (pp. 2105-2108). [5277162] (IEEE International Conference on Fuzzy Systems). https://doi.org/10.1109/FUZZY.2009.5277162